Please login or register.

Login with username, password and session length
Advanced search  

News:

Please have a look at the questionnaire page if you have a spare minute.

twitter facebook instagram blogger

Pages: [1] 2 3

Author Topic: Now what do I do?  (Read 1912 times)

Rufus657

  • Member
  • *
  • Posts: 43
Now what do I do?
« on: November 22, 2020, 06:59:36 AM »

Hi
I’m at wits end. I’m 62  Taking utrogestan 100mg and oestrogel and tostran. I changed to vaginal application of Utro. as was bleeding  every 10 days.  The bleeding has settled thankfully.

 Now I have horrendous night  sweats. They gave come from jo where. Haven’t slept properly for 3 /4 weeks. Affecting life work and marriage. I increased oestrogel to two pumps ( was on 1:5 ) but no change just very sore boobs.

My Doctor has no knowledge on hrt

I was visiting Oxford meno clinic but their email service has ceased so can’t talk to anyone.

Please can anyone advise. Do I up the dose of anything ? Or take a supplement ? Or ?? :(

Im grateful for any  help or advice
Logged

Mandyjw

  • Member
  • *
  • Posts: 47
Re: Now what do I do?
« Reply #1 on: November 22, 2020, 08:39:32 AM »

I’m on the same as you without the testosterone which I trying to get as I need it! 😰
I up my gel if that happens I’m only on 1 pump daily but did increase a couple of weeks ago as I was experiencing sweats at night it sorted it out and I’ve now gone back down to the 1 pump a day so far so good x
Logged

CLKD

  • Member
  • *
  • Posts: 61870
Re: Now what do I do?
« Reply #2 on: November 22, 2020, 08:58:10 AM »

Morning.  MayB put the product names into the search box on the Forum to see what pops up?  I know that some ladies do increase pumps to ease symptoms. 
Logged
Changes can be scarey, even when we want them!

sheila99

  • Member
  • *
  • Posts: 1632
Re: Now what do I do?
« Reply #3 on: November 22, 2020, 10:37:44 AM »

I think you need more oestrogen. Has the increase had long enough to work? If it has I would increase again. The sore boobs may well settle.
Logged

Rufus657

  • Member
  • *
  • Posts: 43
Re: Now what do I do?
« Reply #4 on: November 22, 2020, 02:29:52 PM »

Thank you for your quick replies
Everyone.

 I have researched all over forum with so many conflicting posts.

 To be honest your responses help  just to be able to connect with people about it.

I’ve upped my gel in last two weeks. How long does it take ?

So what do I do now  Hmmm  Take Utro every other day vaginally ? Would that work. My mood and well being is better now I’m absorbing properly.

But these sweats are debilitating. Soaked every night.
Logged

Rufus657

  • Member
  • *
  • Posts: 43
Re: Now what do I do?
« Reply #5 on: November 23, 2020, 09:48:05 AM »

Thanks Birdy and everyone else here. So if I was to decide to change things around ( if the oestrogen doesn’t settle ) I suppose I could increase my oral dose to 200mg. What are the health risks here. Or another thought to take it (100mg ) on a empty stomach in the morning would it be absorbed better then so I don’t get the bleeds ?
I had a terrible night last night. I don’t think I can sustain this lack of sleep. The ironic thing is night sweats weren’t a problem for me menopause wise it was joints , libido and tiredness !  Now  I have a symptom induced by HRT.  It’s  doing my head in ! 
Logged

sheila99

  • Member
  • *
  • Posts: 1632
Re: Now what do I do?
« Reply #6 on: November 23, 2020, 01:55:26 PM »

Perhaps try it as sequi for a few months instead (12 days x 200mg, maybe a long cycle). That way you can tell if oestrogen or prog is the problem. I'm late peri but will continue this way in meno as I'd rather have a bleed than be on utro continuously. The manufacturer states the dose is the same if you take it orally or vaginally so if you reduce it's best done with the medical supervision. If you find utrogeston is the problem you could try a different progestin.
Logged

Rufus657

  • Member
  • *
  • Posts: 43
Re: Now what do I do?
« Reply #7 on: November 24, 2020, 06:03:13 AM »

Ok thanks Birdy and Sheila99. I was told to take at night to aid sleep so if I went back took 100 mg orally on morning it may aid absorption as gut is fuller in evening.

I can’t talk to anyone unless I change my route completely ( again) and start off at any other clinic. This is my 4 attempt. I feel good on the utro. I think I’m not sure what you mean Sheila on 12 days. 200 mg. what then I stop for 18 days ? I don’t know sequi process and  I thought that was for peri women only not post meno. Birdy do you still take utro despite your feelings about it ?

I’m pretty sure the problem is utro as oestrogel. doesn’t give sweats does it ? 

Or perhaps I drop everything every thing and go herbal route, which again is a mine field ( and expensive ) but would miss the tostran which is fab for libido and energy etc !

Logged

sheila99

  • Member
  • *
  • Posts: 1632
Re: Now what do I do?
« Reply #8 on: November 24, 2020, 05:53:53 PM »

I use 200mg for 12 days per cycle, late peri, using a 6 week cycle. I'm not suggesting doing it this way forever (though you can if you find it suits you) but to see which is the problem. You should bleed after the utro. If you sweat only on the utro phase you'll know utro doesn't agree with you. If you sweat on oestrogen only you're deficient in oestrogen and need a higher dose.
If you find utro is the problem you can either decide to live with it or try a different progestin. I'm lethargic on utro so I will continue to use a cycle after meno as I have more good days that way.
Logged

Denise Didi

  • Member
  • *
  • Posts: 14
Re: Now what do I do?
« Reply #9 on: November 25, 2020, 09:04:03 AM »

Hi you need to find a better gp.. Ask GP reception if they know which Dr specialises, or contact sexual health? Our area has small clinic for menopause within sexual health. Waited a year to get appt but gp got advice from them during that time.
It's tough going through this but definitely  improves our detective skills! Dx
Logged

Rufus657

  • Member
  • *
  • Posts: 43
Re: Now what do I do?
« Reply #10 on: November 26, 2020, 11:46:41 PM »

Hi Denise. Thanks for your reply. I gave up on my GP 2 years ago when I asked her to refer me to the meno clinic in Oxford. All has been well until they made cuts made 3 months ago where we can no longer talk to our consultant via email. We have to book appts which we have to wait for. My consultant is very good and it was she that recommended to administer vaginally. The sweats have started since and I can’t  talk to her
Hence my desperate call out here. Everyone here so far has been so reassuring. I’m hanging in with the extra oestrogel first to let it take its efffect. If this fails I will seek again. Not happy to change sequence with out medical advice.
« Last Edit: November 26, 2020, 11:48:54 PM by Rufus657 »
Logged

Rufus657

  • Member
  • *
  • Posts: 43
Re: Now what do I do?
« Reply #11 on: November 30, 2020, 04:07:37 PM »

Well Ladies, thank you so much for your advice because it looks like the sweats are easing after sticking with increased dose of Qestrogel. Im hanging in there with bated breath that things continue to improve. One thing that isnt improving though is the painfully sore boobs.
They have deffo got worse. So what is  that down too.... better absorption of Utro or the increased dose of Oestrogel ? Will they die down ?
Logged

Kathleen

  • Member
  • *
  • Posts: 3391
Re: Now what do I do?
« Reply #12 on: November 30, 2020, 06:02:11 PM »

Hello ladies.

My tender breasts resolved about two weeks after coming off Utrogestan. Incidentally my VA symptoms appeared two weeks after stopping Oestrogel and I was only on a low dose at the time.

Hope this is helpful and take care ladies.

K.
Logged

CLKD

  • Member
  • *
  • Posts: 61870
Re: Now what do I do?
« Reply #13 on: November 30, 2020, 07:16:19 PM »

Hormonal upheaval?  Have you tried 'nurofen' or similar on a regular basis?
Logged
Changes can be scarey, even when we want them!

Rufus657

  • Member
  • *
  • Posts: 43
Re: Now what do I do?
« Reply #14 on: December 08, 2020, 08:23:24 AM »

Thanks ladies. Well hurrah. The night sweats have gone ! Birdy I wasn’t  too sure what you meant in your last message. You think that the boobs may ease in time. They are so so sore. More than ever. I can’t do my normal exersises as so sore to jog on spot etc.  It’s now about 2/3 weeks since I upped oestrogel from 1.5 to 2 pumps. Any personal experiences here ?
Logged
Pages: [1] 2 3